# SDR REXA2013042400536

- Difficulty date: April 24, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 11,632 hours, 7,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R CORRODED, FS 333 TO FS 364.  REMOVED AND REPLACED STGR 26R SECTION FROM FS 333 AND FS 364 IAW CRJ 900 SRM 51-42-06.
